| Model Number |
VSD MUSCULAR OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, a 10mm amplatzer muscular ventricular septal defect (vsd) occluder was selected for procedure using a non-abbott delivery sheath.No issues or anomalies were reported during device preparation.It was noted that during procedure, via fluoroscopy, that the occluder exhibited a bulbous deformation when being deployed.The 10mm amplatzer muscular vsd occluder was never fully released from the delivery cable while inside the patient.No angulation or kink was observed wit the delivery system.The implant procedure was ultimately aborted and no device was implanted.The patient was hemodynamically stable throughout the procedure and there was no clinically significant delay in procedure.There were no adverse patient consequences reported.The patient stable at the time of report.
Additional Manufacturer Narrative
An event of device deformed into bulbous shape could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.